Dr. kept prescribing them trying to get off with doctors help. I am sinking faster into depression and have that swishing in my ears. I can not take much more.
I'm sorry you are going through this! You are probably being taken off too quickly. Please talk to your Dr, where you are working together to come off these meds. It's dangerous to come off too fast. If you do 10% of your taper down no less than every couple of weeks it should lessen what you are going through. In the meantime, stay very hydrated, water, water, water. Call your Dr, it's not unreasonable, you should not be suffering. Tell your Dr that you want to succeed, therefore, as long as you keep progressing forward SLOWLY, it's safer, will be more achieveable, and the withdrawals will be bearable. It's not something to mess around with. It's not a race - it's your life! If your Dr is unwilling, I would have to assume that the experience is not there and you need to find a Dr that will work with YOU and YOUR plan. Please put the call in, get some water, and figure out your plan (10% decrease every couple to few weeks). Please take care & rest. I know it's horrible, you can do this!! You probably just need to make some adjustments, we are all different and we react different too. Please keep posted on how you make out with Dr. We are all in the same boat - plenty here to lean on! It's temporary and will get better! PEACE!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 7 answers
Posted 23 Jan 2015 • 7 answers
Hi I'm on 1mg clonazepam for the 17 years due to severe panic attacks,I can't miss 1 dose.Need help?
Posted 16 Apr 2016 • 1 answer
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Posted 9 Jun 2017 • 2 answers
Posted 21 Dec 2017 • 1 answer